# SDR 98ZZZX3614

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N749CA
- Make and model: Cessna 421C
- Aircraft serial: 421C1239
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Part number: 4810649001
- Condition: Stripped
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT ENGINE OIL LEAK.  FURTHER INSPECTION REVEALED THE WASTEGATE OIL INLET LINE WAS LOOSE AT THE WASTEGATE OIL INLET BOSS.  IT WAS DETERMINED THAT THE THREADS OF THE BOSS HAD FAILED.  SUBMITTER RECOMMENDED MORE DETAILED INSPECTION OF WASTEGATE OIL LINES AND FITTINGS AT PERIODIC AND ROUTINE INSPECTIONS.
